# SDR CA020110002

- Difficulty date: December 24, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 60,488 hours, 35,871 cycles
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: FT104Y
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE NR 1 OIL PRESSURE DROPPED TO 20 PSI AFTER TAKEOFF. ENGINE FAILURE AND SHUT DOWN COMPLETED.  AIRCRAFT RETURNED TO VANCOUVER.  OIL PRESSURE TRANSMITTER REPLACED.
